I was wondering if anyone has nerve damage in their legs/feet from the cancer treatment. I received radiation, chemotherapy and brachy therapy for cervical cancer. I have been diagnosed with having peripheral neuropathy. I started having difficulties walking and balancing about 3 months after my treatment was completed. It just got progressively worse. After the dr's finally took my concerns seriously I went to a specialist who diagnosed me with this condition.
When the implants were inserted for the brachy therapy, I was given an epidural. I was talking to someone today who's daughter had colon cancer and has the same condition. She, too, had an epidural. I've done some research and it is listed as a "un-common major side effect" of anesthsia given via the epidural. After 3 months of physical therapy, I was told the damage was most likely permanent. I now walk with a limp, and have extreme difficulties going up stairs. This condition has left me disabled. Running, walking briskly, they are no longer an option. It also means that I can wear nothing but flat shoes!! This may not sound very important to many of you but it is very upsetting to me. Please, if there is anyone who is experiencing the same difficulties, I would love to hear from you!